MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE; RISE SPACER 10X22MM, 8-14MM, 10°

GLOBUS MEDICAL, INC. RISE; RISE SPACER 10X22MM, 8-14MM, 10°
Model Number 193.121
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The implant was returned for evaluation.The surgical procedure involved l5-s1 fusion using two rise cages with bilateral cortical screw posterior fixation.It was reported one of the spacers had a loss of height.No pre-operative images, or post­ operative images were provided, therefore any difference in cage height cannot be confirmed without pre-op and post-op images.Both returned spacers show abundant scratching on the anterior sides of the spacers consistent with tools used in the removal of the device.No determination can be made as to the possible loss of height in one of the devices.The initial surgery occurred in (b)(6) 2017, the exact date is unknown.The following sections have been updated in this report: a1, a2, a3, a5, a6, b1, b2, b3.B4, d4, d6b, d10, e1, e3, g2, g3, g4, g6, g7, h2, h3, h6, h8, h10.
 
Event or Problem Description
The patient was 8 months post-op from original surgery and it appears one of the cages collapsed.Removal surgery occurred (b)(6) 2017.

Brand Name
RISE
Common Device Name
RISE SPACER 10X22MM, 8-14MM, 10°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18809731
Report Number3004142400-2018-00002
Device Sequence Number15266001
Product Code MAX
UDI-Device Identifier00889095213560
UDI-Public00889095213560
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113447
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number193.121
Device Lot NumberWTT074MD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2017
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite